Discussions that mention lyrica

Back Problems board


Dee so sorry you are feeling so bad. I wondered if you are taking any Lyrica? I just read up on it today and it does cause swelling hands & feet. I really want to make some new shows also. I want to tell you that you are in prayers and I know you will soon.

Linda
Thanks all for your help and support. I am not taking Lyrica but started Mobic about 3 weeks ago and it may be the cause. I hope its something simple as that. I am thinking it is something either arthritic or possibly something to do with my hypothyroidism. I was just doing some reading about thyroid issues and it can cause swelling. My hands seem to be a bit swollen too. I go to the doctor at 11:45 tomorrow and hopefully I will know something when I get back.Blue I take immitrex too. It is truly a miracle drug for me. I had migraines that would last for days with nausea light sensitivity and the whole nine yards. I am so thankful that I have medicare D or I would just have to suffer cause 9 of those little darlings cost 108 dollars here without coverage. I get them for 5.60. Thanks again, Dee
[QUOTE=deeannek;3462507]Thanks all for your help and support. I am not taking Lyrica but started Mobic about 3 weeks ago and it may be the cause. I hope its something simple as that.


Hmmmm, Dee....I tried Mobic several years ago and my feet didn't swell, but my Eyelids did horribly! They were soo swolllen all around and my eyes were almost barely visible. It started only a couple days after taking it and worsened very quickly. I stopped it completely after 8 days. I went to my pharmacist looking like that LOL and asked him about it & he said to stop taking it immediately. So I told my doc and then he had me try Relafen and the same thing happened with that. Then I ended up needing to put on prednisone. So, this could be another possible cause, who knows. Just wanted to let you of my experience with this med. Let us what your doc thinks today after your appt & I hope it's nothing serious.
Dee, I would stop the lyrica too. I had major swelling from neurotin and I have experienced that with all of the nerve medications. Hope you feel better soon.
Thanks DDD it wasn't Lyrica tho it was Mobic an arthritis medication. I think its an NSAID. I knew that naproxen did that to me but my doctor and I were hoping that maybe I could take Mobic. Now I think its safe to say that I am allergic to NSAID's so I am not going to take any more of those. By the way this bedrest thing sucks. Dee:(